# SDR SIMA20150612004

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 27,426 hours, 23,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004050457
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT CRUISE AT FL 250, WITH POWER IN CLIMB THRUST GOT SMOKE IN COCKPIT & CABIN.  SMOKE DISSIPATED AFTER 2 MINUTES.  R & R NR 2 ACM IAW AMM 21-51-03.  OPERATIONS CHECKED GOOD.
